MathSciNet Relay Station
MathSciNet bibliographic data
MR1978377 37B10 (37A35 37A50 37B20 60J10)
Ruette, Sylvie On the Vere-Jones classification and existence of maximal measures for countable topological Markov chains. Pacific J. Math. 209 (2003), no. 2, 366–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement